Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Fever, headache, bleeding after taking Mifeprin to abort. When will bleeding stop?

Hello doctor, im 24f unmarried i got pregnancy in march 2011 so i took mifeprin abortion tablet in 3rd month i got normal abortion asusual like others nd had bleedin for 15-20 days every thing is set frm then again i faced same situation in this year. i came to know tht im pregnant again of 1st month in this november 2012. i used same abortion tablet but this time i faced too many prblms. while having 2nd two tablts only they got vomited. same for another 2 also but abortion over. for 2 days after abortion i didnt observed severe bleed from then. frm 14 th to till date its bleeding severly. in the middle frm 18th i started taking ethamcin 250 mg tablets for bleeding controlled tblts daily 2, up today tht means 4 days 8 tablts nd observed little less bleeding than before but it was not stopping even im suffering with fever , severe headache . my head nerves r beating like heartbeats when i wakeup frm bed. so can u please suggest me when bleeding stops, shall i take few more tablts to control bleeding, when can i be healthy like before? can u please tell me do i face any prblms in future again when im pregnant? plz give me reply here because i cannot go to hospital to know al these things of family problems
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.

In this situation better to consult gynecologist and undergo ultrasound examination to rule out the possibility of any retained products.
Retained products can cause continuous bleeding and also there is possibility of infection.
Fever, headache etc can occur due to infection. So consult gynecologist as early as possible to rule out the possibility of sepsis.
Take care.
Answered: Tue, 27 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor